# SDR U2RA201711050001

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 73,337 hours, 22,272 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Perforated
- Location: Thrust Reverser
- Part time: 6,812 hours, 2,409 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE,  OUTBOARD THRUST REVERSER INNER SLEEVE PANEL PERFORATED AT THE 7:00 POSITION.   REPAIRED IAW EA 17131, REVISION IR.
